Correction to: A Multi-stage Representation of Cell Proliferation as a Markov Process

Christian A. Yates, Matthew J. Ford, Richard L. Mort

Research output: Contribution to journalArticle

1 Downloads (Pure)


The original version of this article unfortunately contained a mistake. It has been corrected with this correction. Equations (9) and (10) were transcribed incorrectly. Equation (9) originally read (Formula Presented.) In fact, we should first have introduced scaled variables m j = Mj ekt/C, for j = 1, . . . , k. Equation (9) should then have read (Formula Presented.).

Original languageEnglish
Pages (from-to)4309-4310
Number of pages2
JournalBulletin of Mathematical Biology
Issue number10
Early online date8 Aug 2019
Publication statusPublished - 1 Oct 2019

ASJC Scopus subject areas

  • Neuroscience(all)
  • Immunology
  • Mathematics(all)
  • Biochemistry, Genetics and Molecular Biology(all)
  • Environmental Science(all)
  • Pharmacology
  • Agricultural and Biological Sciences(all)
  • Computational Theory and Mathematics

Cite this